RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1972, Volume 27, Issue 4(166), Pages 219–220 (Mi umn5101)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Level curves of functions on multidimensional complex homogeneous spaces

V. D. Milman


Full text: PDF file (154 kB)
References: PDF file   HTML file

Bibliographic databases:

Received: 21.05.1971

Citation: V. D. Milman, “Level curves of functions on multidimensional complex homogeneous spaces”, Uspekhi Mat. Nauk, 27:4(166) (1972), 219–220

Citation in format AMSBIB
\Bibitem{Mil72}
\by V.~D.~Milman
\paper Level curves of functions on multidimensional complex homogeneous spaces
\jour Uspekhi Mat. Nauk
\yr 1972
\vol 27
\issue 4(166)
\pages 219--220
\mathnet{http://mi.mathnet.ru/umn5101}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=402813}
\zmath{https://zbmath.org/?q=an:0244.57013}


Linking options:
  • http://mi.mathnet.ru/eng/umn5101
  • http://mi.mathnet.ru/eng/umn/v27/i4/p219

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Kadets, B. S. Mityagin, “Complemented subspaces in Banach spaces”, Russian Math. Surveys, 28:6 (1973), 77–95  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:414
    Full text:131
    References:27
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019